# SDR ASAA2014072608676

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 24,499 hours, 7,537 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLES DISENGAGED DURING TAKEOFF, WOULD NOT REENGAGE.  ACFT GROUNDED.  A/T BITE SHOWS ASM2 RATE MONITOR FAULT PREVIOUS FLIGHT.  RAN SERVO TEST NUMEROUS TIMES, ALL PASSED.  NO HISTORY PAST 90 DAYS REF MM 22-31-00.  ACFT RETURN TO CATIIIA AUTOLAND & HGS QUALIFIED, STATUS SCREW REFLECT SAME.
